I am very confused..............has there been some private correspondence with Dr. V, or is the information RE: an ear problem just 'missing'? It's hard to help when only 'selective' information is given.
I see the term 'prednisone', and then, 'prednisolone'......
'Aspirin' is mentioned. Please only use a buffered aspirin for a dog, as they are very suspectable to gastric ulcers, and, please, do not ever give a dog phenlybutazone, as the possibility/frequency of gastric upset alnmost makes its use malpractice in dogs, as we have so many other drugs to choose from to attain the desired results.
I'm finding the correspondence to this question difficult to follow, and more difficult to try or help. I would like to help, but something seems to be missing from these notes. Are you talking about a single prednisone injection given to a dog with an ear infection that is taking Rimydal for hip dysplasia?............or, something else?
I would be happy try to help...........